# SDR FDEA202211232967

- Difficulty date: November 23, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAE102
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH OB FLAP VANE ABOVE FITTING C (CTR MOUNT) REPLACED R/H O/B FLAP O/B FLAP VINE IAW EO 1-5750-7-5002 I P4
